MAUDE Adverse Event Report: . OXF UNI TIB TRAY SZ D RM PMA; KNEE PROSTHESIS

. OXF UNI TIB TRAY SZ D RM PMA; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Codes Noise, Audible (3273); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544); Radiolucent Lines (4848)
Date of Event 01/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: associated products: item reference: unknown, item name: unknown oxford femoral component right, item lot: unknown.Item reference: unknown, item name: unknown oxford bearing right, item lot: unknown.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2023-00148, 3002806535-2023-00149.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that approximately year after partial right knee arthroplasty patient experienced cracking, popping and pain.Bone scan showed loosening.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.D10: associated products: associated product: item reference: 159577, item name: oxf anat brg rt md size 5 pma , item lot: 056400 item reference: 161469 , item name: oxf twin-peg cmntd fem md pma, item lot: 176040 item reference: 110035368, item name: biomet bc r 1x40 us, item lot: h2203z36ba.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Device is used for treatment.Radiographs were provided and reviewed by a radiologist.The earlier images demonstrate bilateral medial unicompartmental arthroplasties with anatomic alignment, subsequent images 19 months post implantation demonstrate new radiolucency at the medial margin of the right knee tibial implant bone-metal interface consistent with osteolysis and early implant loosening.Overall alignment is maintained.Interval development of osteolysis and early implant loosening of the right knee medial unicompartmental arthroplasty.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Associated products: item reference: (b)(4), item name: oxf twin-peg cmntd fem md pma , item lot: unknown.Item reference: (b)(4), item name: oxf anat brg rt md size 5 pma, item lot: unknown.
 
Event or Problem Description
It was reported that approximately two years after initial bilateral partial knee replacements the patient presented with pain and stiffness in bilateral knees, right greater than left.Bone scans and xrays revealed right knee radiolucency under the tibial baseplate concerning for loosening.A revision to right total knee replacement was discussed with the patient, but none has been scheduled at this time.Due diligence is in progress for this complaint; to date no additional information or product has been received.

Brand Name
OXF UNI TIB TRAY SZ D RM PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key16960891
Report Number3002806535-2023-00150
Device Sequence Number17490836
Product Code NRA
UDI-Device Identifier05019279388912
UDI-Public(01)05019279388912(17)290726(10)345720
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number154725
Device Lot Number345720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Supplement Date Received by Manufacturer05/17/2023
06/16/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date06/14/2023
07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE H10; SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight107 KG